# SDR FDEA201812183534

- Difficulty date: December 18, 2018
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 96,027 hours, 36,966 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 020016005
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  394     28-40  3649     18DEC18  BNA  OPEN  U  LOGPAGES:2876587  NR 2 FUEL QUANTITY DECREASED DISPROPORTIONATELY WITH NR 1 & NR 3 TANKS. POSSIBLE FUEL LEAK, OR SENSOR MALF (PREVIOUS WRITE UP).  FACT 23DEC18 01:09  IAH ALL THE WORK DONE SERVICE WORK ORDER #11834R2215 : TROUBLESHOT NR 2 FUEL QTY. IN REF: FIM 28-41-00-2, FOUND NR 3 PROBE ON LEFT AND RIGHT NR 2 TANK, NR 4 AND NR 5 PROBE RIGHT SIDE NR 2 TANK AND RIGHT MJP OUT OF LIMITS ALSO FOUND NR 3 PROBE HARNESS NIN NR 2 TANK SHORTED. REMOVED AND REPLACED NR 3 PROBE LEFT AND RIGHT SIDE NR 2 TANK, NR 4, NR 5 PROBE RIGHT SIDE NR 2 TANK IN REF: AMM 28-41-03-4. REMOVED AND REPLACED RIGHT MJP IN NR  2 TANK IN REF: AMM 28-41-02-2. REMOVED AND REPLACED NR 3 PROBE HARNESS LEFT SIDE NR 2 TANK IN
